# SDR 05FDEA03448

- Difficulty date: October 18, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00474   E&E BAY FLOORBEAM WEB BS 295 LBL 30 WL 200 CRACK EXTENDING UP FROM STOP   DRILL.  STOP DRILLED CRACK AND REPAIRED WEB AT CRACK IN E&E BAY FLOORBEAM WEB BS 295 LBL 30 WL 200 IAW SRM 51-10-1 AND SRM 51-40-2
